I am having side effects from levothyroxine

Question

My doctor is out of town and I can’t see him till next wed. I am having side effects from levothyroxine that is very disturbing. Is it safe to go off of this until I see him?

in progress 0
Jobie 3 years 0 Answers 371 views 0

Answers ( No )

  1. How long have you been on the medication and dose?

  2. about a month. it is affecting my nerves and heart

  3. What dose?

  4. Did they start you on 100 mcg?

  5. yes. before then I was on nature throid

  6. Is it safe to stop it for a week?

  7. It stays in your system for a while but going off completely isn't really a good idea if you have been on meds (whatever type) for some time. Maybe take 50 mcg until you can see your doc. What dose of Naturthroid were you on and why did you switch?

  8. Even if your dr is out of town someone in his office should be able to answer these questions for you. I would call them back and ask them what you should do till you come in. If they are of no help I personally would cut the dose in half and see if that helps. What side effects are you having? Knowing whats going on we may be able to better advise you.

  9. You haven't been on it that long, but everyone reacts differently. Missing a day or two likely won't hurt you but missing a week could throw your levels off. Drink plenty of water. I know it's rough feeling that way I've been there. You could be reacting to the fillers.

  10. When I started having heart issues from levo, I went off it immediately, waited for the symptoms to die off, then had my Dr prescribe a smaller dose.

  11. And it took 2-3 weeks for it to go away, so be prepared – it's not instant.

  12. are you sure the 'side effects' are not symptoms of the actual disease – which won't be subsiding yet if you have not been on replacement thyroxine very long – look at a list of the symptoms of hypothyroidism…. which can mimic hyperthyroidism sometimes (which I know sounds confusing)

  13. The disease is not new to me. I have had heart palps for months and is one of the reasons my doctor changed my meds. I was having hypo symptoms. Chest pain is new and one of the side effects of this drug. I explained to my doctor that some of what I was experiencing before could have been environmental. As soon as I moved out of my bedroom into another, I started getting better but he switched my meds and now am getting worse as it builds up in my system

  14. Talk to your pharmacist

Leave an answer

Browse
Browse